# SDR MASA205500076

- Difficulty date: January 31, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 17,466 hours, 13,037 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R752863
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ASH 6318 SBA - LAX, PILOT DIVERTED INTO LAX EN ROUTE TO PHX DUE TO NR 1 HYD QUANTITY AND PRESSURE LOW.  MAINTENANCE FOUND A CRACKED LINE AT THE NR 1 CASE DRAIN FILTER.  1/31/05 MAINTENANCE INSTALLED A TEMP HYD LINE, SERVICED HYD SYSTEM OPS CHECKED GOOD.  LATER THE PERM HYD LINE WAS INSTALLED.  OPS CHECKED GOOD.
